On the Derivation Perplexity of Treebanks

Martin Wittorff Haulrich, Anders Søgaard

    Research output: Chapter in Book/Report/Conference proceedingArticle in proceedingsResearchpeer-review

    Original languageEnglish
    Title of host publicationProceedings of the Ninth International Workshop on Treebanks and Linguistic Theories
    EditorsMarkus Dickinson, Kaili Müürisep, Marco Passarotti
    Number of pages9
    Publication date2010
    Pages223-232
    Publication statusPublished - 2010
    EventInternational Workshop on Treebanks and Linguistic Theories 2010 - Tartu, Estonia
    Duration: 3 Dec 20104 Dec 2010
    Conference number: 9

    Workshop

    WorkshopInternational Workshop on Treebanks and Linguistic Theories 2010
    Number9
    CountryEstonia
    CityTartu
    Period03/12/201004/12/2010
    SeriesNEALT Proceedings Series
    Volume9
    ISSN1736-8197

    Cite this

    Haulrich, M. W., & Søgaard, A. (2010). On the Derivation Perplexity of Treebanks. In M. Dickinson, K. Müürisep, & M. Passarotti (Eds.), Proceedings of the Ninth International Workshop on Treebanks and Linguistic Theories (pp. 223-232). NEALT Proceedings Series , Vol.. 9 http://dspace.utlib.ee/dspace/bitstream/10062/15964/1/tlt9_submission_4.pdf